Cookies?
Library Header Image
LSE Research Online LSE Library Services

Sub-optimal Hankel norm approximation for the analytic class of infinite-dimensional systems

Sasane, Amol and Curtain, Ruth F. (2002) Sub-optimal Hankel norm approximation for the analytic class of infinite-dimensional systems. Integral Equations and Operator Theory, 43 (3). pp. 356-377. ISSN 0378-620X

Full text not available from this repository.
Identification Number: 10.1007/BF01255569
Item Type: Article
Official URL: http://www.springerlink.com/content/0378-620X
Additional Information: © 2002 Birkhäuser Verlag, Basel
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Date Deposited: 28 Oct 2008 13:01
Last Modified: 01 Oct 2010 09:08
URI: http://eprints.lse.ac.uk/id/eprint/17163

Actions (login required)

View Item View Item